# SDR USAA2010020190240

- Difficulty date: January 31, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 31,815 hours, 11,392 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Director
- Part number: Z010H000520A
- Part serial: 010H00002802
- Condition: Defective
- Location: Cids
- Part time: 29,213 hours, 15,197 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1059 - CLT - EES - CIDS CAUTION LIGHT ILLUMINATED FOR MID R2/R3 DOOR BOTTLE PRESSURE.  MAINTENANCE REPLACED CIDS DIRECTOR 1 PER AIRBUS MAINTENANCE MANUAL 23-73-34.
